# SDR DALA2020021100041

- Difficulty date: December 13, 2019
- Submitted: February 11, 2020
- Operation: Air carrier
- Make and model: Airbus A320*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: A320 / AFT CARGO DOOR / FRAME FORKS / OVERSIZED HOLES / AD 2018-25-08.  CA: COMPLETED WORK CARD 5230-01163-02-SHOP REV JULY 01 2019 IAW WITH ER/A 584372-14AD REV O.  ER/A IS SDR RECORDABLE ALL OTHER WORK ACCOMPLISHED ON SHOP ORDER QI0413. "LIMITED RELEASE" INSTALLER TO PERFORM DOOR MECHANISM CHECK PER A320 AMM 52-32-00-720-001-A IAW ER/A 585183-14-14 REV
